# SDR I5PA2025061675701

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 68,152 hours, 35,069 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8930223B90H014
- Part serial: 23372
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO MAIN CARGO FIRE WARNING DURING CLIMBOUTFOLLOWED BY POPPED CB. QRH CONSULTED, ACFT RETURNED TO HNL.   MX T/S PER PRECISION AMM AND FOUND FAULTY SMOKE DETECTOR. R/R SAME, OPS CHK NORMAL. ACFT BACK IN SERVICE.
